On a commutativity theorem of Luh

Article

Keywords

Commutativity Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. P. Belluce, I. N. Herstein andS. K. Jain, Generalized commutative rings,Nagoya Math. J.,27(1) (1966), 1–5.Google Scholar
  2. [2]
    I. N. Herstein,Topics in ring theory (1969).Google Scholar
  3. [3]
    I. N. Herstein, Noncommutative rings,Carus Math. Monographs (1971).Google Scholar
  4. [4]
    J. Luh, A commutativity theorem for primary rings,Acta Math. Acad. Sci. Hungar. 22 (1971), 211–213.Google Scholar
  5. [5]
    H. Tominaga, A theorem on rings,Math. J. Okayama Univ.,9 (1959), 9–12.Google Scholar

Copyright information

© Akadémiai Kiadó 1976

Authors and Affiliations

  • A. Kaya
    • 1
  1. 1.Department of MathematicsMiddle fast Technical UniversityAnkaraTurkey

Personalised recommendations